# SDR AALA201707069022

- Difficulty date: July 3, 2017
- Submitted: July 8, 2017
- Operation: Air carrier
- Aircraft: N819NN
- Make and model: Boeing 737823
- Aircraft serial: 31083
- Aircraft time: 24,195 hours, 9,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENS TAPED ON EXIT LIGHT BRACKET IN AFT GALLEY AIRCRAFT RIGHT IS CRACKED.  REMOVED AND REPLACED EXIT LENS IN REAR RT GALLEY BY TRASH BIN IAW AMM 33-20-00.
